{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,9,21]],"date-time":"2023-09-21T14:59:34Z","timestamp":1695308374434},"reference-count":8,"publisher":"Scientific Scholar","content-domain":{"domain":["ruralneuropractice.com"],"crossmark-restriction":true},"short-container-title":["JNRP"],"abstract":"<jats:p>Polyuria is urine output exceeding 3 L\/d in adults, primarily due to solute and water diuresis. In a hospital setting, mannitol and diuretics commonly lead to polyuria. We have found an interesting association of polyuria with glycopyrrolate; to the best of our knowledge, no case is reported in the literature. Here, we are describing a case of Guillain\u2013Barre Syndrome, which developed polyuria during the hospital stay, which was secondary to glycopyrrolate.<\/jats:p>","DOI":"10.25259\/jnrp_73_2023","type":"journal-article","created":{"date-parts":[[2023,6,5]],"date-time":"2023-06-05T08:46:13Z","timestamp":1685954773000},"page":"525-527","update-policy":"http:\/\/dx.doi.org\/10.25259\/crossmark_policy","source":"Crossref","is-referenced-by-count":1,"title":["Glycopyrrolate-induced polyuria: An unexpected side effect"],"prefix":"10.25259","volume":"14","author":[{"given":"Sunil Kumar","family":"Behera","sequence":"first","affiliation":[{"name":"Department of General Medicine, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Abhishek","family":"Agarwal","sequence":"additional","affiliation":[{"name":"Department of General Medicine, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alok","family":"Singh","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vinay R.","family":"Pandit","sequence":"additional","affiliation":[{"name":"Department of General Medicine, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pankaj Kumar","family":"Kannauje","sequence":"additional","affiliation":[{"name":"Department of General Medicine, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10894","published-online":{"date-parts":[[2023,6,5]]},"reference":[{"key":"10.25259\/JNRP_73_2023\/ref-1","doi-asserted-by":"publisher","first-page":"2489","DOI":"10.1002\/acn3.51226","article-title":"Altered mental status in \u201cGuillainBarr\u00e9 syndrome\u201d-a noteworthy clinical clue","volume":"7","author":"Mulroy","year":"2020","journal-title":"Ann Clin Transl Neurol"},{"key":"10.25259\/JNRP_73_2023\/ref-3","doi-asserted-by":"publisher","first-page":"300060520910643","DOI":"10.1177\/0300060520910643","article-title":"Intraoperative dexmedetomidine-induced polyuria from a loading dose: A case report","volume":"48","author":"Chen","year":"2020","journal-title":"J Int Med Res"},{"key":"10.25259\/JNRP_73_2023\/ref-4","first-page":"002546","article-title":"Gemfibrozil-induced polyuria","volume":"8","author":"Ahmed","year":"2021","journal-title":"Eur J Case Rep Intern Med"},{"key":"10.25259\/JNRP_73_2023\/ref-5","doi-asserted-by":"publisher","first-page":"491","DOI":"10.1053\/j.ajkd.2007.10.044","article-title":"Osmotic nephrosis: Acute kidney injury with accumulation of proximal tubular lysosomes due to administration of exogenous solutes","volume":"51","author":"Dickenmann","year":"2008","journal-title":"Am J Kidney Dis"},{"key":"10.25259\/JNRP_73_2023\/ref-6","first-page":"590","article-title":"A case of Guillain-Barr\u00e9 syndrome complicated by diabetes insipidius","volume":"14","author":"Veltri","year":"1968","journal-title":"Riv Neurobiol"},{"key":"10.25259\/JNRP_73_2023\/ref-7","doi-asserted-by":"publisher","first-page":"85","DOI":"10.1001\/archneur.1972.00490130087011","article-title":"Transient diabetes insipidus in the Landry-Guillain-Barr\u00e9 syndrome","volume":"27","author":"Pessin","year":"1972","journal-title":"Arch Neurol"},{"key":"10.25259\/JNRP_73_2023\/ref-8","first-page":"77","article-title":"Polyuria during Guillain-Barr\u00e9 syndrome","volume":"92","author":"Hantson","year":"1992","journal-title":"Acta Neurol Belg"},{"key":"10.25259\/JNRP_73_2023\/ref-9","doi-asserted-by":"publisher","first-page":"32","DOI":"10.4038\/jmj.v29i1.36","article-title":"Guillain Barre syndrome and polyuria: A rare variant","volume":"29","author":"Dayaratna","year":"2017","journal-title":"Jaffna Med J"}],"container-title":["Journal of Neurosciences in Rural Practice"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/ruralneuropractice.com\/glycopyrrolate-induced-polyuria-an-unexpected-side-effect\/","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/ruralneuropractice.com\/glycopyrrolate-induced-polyuria-an-unexpected-side-effect\/","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,8,16]],"date-time":"2023-08-16T13:59:23Z","timestamp":1692194363000},"score":1,"resource":{"primary":{"URL":"https:\/\/ruralneuropractice.com\/glycopyrrolate-induced-polyuria-an-unexpected-side-effect\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,6,5]]},"references-count":8,"alternative-id":["10.25259\/JNRP_73_2023"],"URL":"https:\/\/doi.org\/10.25259\/jnrp_73_2023","relation":{},"ISSN":["0976-3155","0976-3147"],"issn-type":[{"value":"0976-3155","type":"electronic"},{"value":"0976-3147","type":"print"}],"subject":[],"published":{"date-parts":[[2023,6,5]]},"article-number":"525"}}